# SDR CHQA20120809262

- Difficulty date: August 9, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,558 hours, 22,585 cycles
- Engine: Allsn AE3007A
- Engine time: 18,231 hours, 16,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12002542002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND IN FRAME 60 BETWEEN STRINGERS 4L AND 5L.  MAINTENANCE REPAIRED THE DAMAGED AREA IN ACCORDANCE WITH SRM 53-00-04, 51-20-03, 21-21-04, 51-21-05, AND 51-40-02.
